# SDR CA130927005

- Difficulty date: September 27, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 7,530 hours
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Muffler
- Part number: 12945096001
- Condition: Cracked
- Location: Cabin Pressure
- Part time: 7,077 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND MUFFLER ASSY FOR PRESSURIZATION AND AIR CONDITIONING DUCTING WITH BLOWN OUT INSULATION.  FURTHER INVESTIGATION REVEALED THAT THE DUCT WAS CRACKED AT 3 AREAS.  REPLACEMENT UNIT ORDERED FROM MFG.
